Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Hyperbolic equations and group representations


Author: Leon Ehrenpreis
Journal: Bull. Amer. Math. Soc. 81 (1975), 1109-1111
MSC (1970): Primary 22E45, 22E30, 35C05, 35N05, 35P10
MathSciNet review: 0419685
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 22E30, 35C05, 35N05, 35P10

Retrieve articles in all journals with MSC (1970): 22E45, 22E30, 35C05, 35N05, 35P10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13936-X